Could these symptoms be related to my Synthroid or TSH?
Hi all. Here's my background...TT December 2010 due to papillary thyroid cancer. Hypo hell followed with one round of RI, then put on Synthroid 100. Fast forward to October 2011, hypo hell again and tracer RI which was clean as a whistle. I'm on synthroid 100mcg again and have been doing great, until two or three weeks ago. I was out late with friends, didn't get much sleep, and got up early the next morning. I was exhausted, which was just and I expected that. Now it's almost three weeks later and I'm still not myself. My eyes feel puffy and dry all the time, I'm sluggish, and overall I just feel blah. My husband tells me I don't look swollen, but I feel like I am. I'm beginning to wonder if my TSH has taken a nose dive (I don't know why it would have though). Anyone else experience this?
These could be symptoms of stress which may be associated with hormonal changes or could occur due to other systemic causes as well. If the symptoms are severe you may consider an evaluation by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.